# SDR IPXA11166910

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 11,935 hours, 7,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR MAIN CABIN FLOOR SUPPORT AT FR 48 TO FR 49 IS BENT BETWEEN -Y450 AND -Y950.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOOR SUPPORT AT FR 48 TO FR 49 -Y450 AND -Y950 IAW EO A300-5310-42765-A, STA-SA, EA 300-5310-01-A3129, REV I/R 05/20/11.
